# SDR SWAA201204109822

- Difficulty date: November 17, 2012
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP IN CARGO COMPARTMENT AT BS 787 STR 20R.  REPLACED TIE CLIP IAW SRM AND DRAWING.
